# SDR C2XA07SH104

- Difficulty date: December 15, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 14,130 hours, 7,484 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: 14574000405
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK, LT UPPER AILERON SHROUD HAS COMPOSITE DAMAGE.   MAINTENANCE REPAIRED LT AILERON SHROUD IAW EC5750-01315.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
